MathSciNet Relay Station
MathSciNet bibliographic data
MR780842 54C10
Rose, D. A. Weak continuity and strongly closed sets. Internat. J. Math. Math. Sci. 7 (1984), no. 4, 809–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement